# SDR AALA202502176687

- Difficulty date: February 15, 2025
- Submitted: February 17, 2025
- Operation: Air carrier
- Aircraft: N768US
- Make and model: Airbus A319-112
- Aircraft serial: 1389
- Aircraft time: 62,745 hours, 39,839 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 1L DOOR DIFFICULT TO MOVE ARMING LATCH. FOUND GIRT BAR SLIGHTLY SLID OUT OF PLACEMENT ON SLIDE. ADJUSTED GIRT BAR IAW AMM 25-62-44. OPS CHECK GOOD FOR ARMED/DISARMED HANDLE.
